# SDR CA151117023

- Difficulty date: August 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 19,563 hours
- Engine: Allsn 250C20B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Discharge Tube
- Condition: Cracked
- Location: Engine Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED ON LANDING A HIGHER THEN NORMAL TOT.  INVESTIGATION FOUND THAT THERE WAS A CRACK FOUND IN THE DISCHARGE TUBE.
